# SDR 2ARF201011003

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: General aviation
- Aircraft: N848SH
- Make and model: Doug MD 83
- Aircraft serial: 49848
- Aircraft time: 46,945 hours, 26,145 cycles
- Engine: Pwa JT8D219
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2ARF) DURING OVERNIGHT CHECK WAS DETECTED A DENT OF 1.0 X 0.750 INCHES AT LOW FWD OF THE AIRPLANE FRONT LT DOOR.  MX EVALUATED THE DENT IAW SRM 53-04, FIG 38, SHEET 18 DETECTING DENT DIMENSIONS IN PERMISSIBLE LIMITS; SO PRESSURIZATION CHECK WAS PERFORMED IAW MM 21-30-00, NO LEAKS WERE FOUND. MX PERFORMED THE STRAIGHTENING AT FRONT LT DOOR IAW DPS 2.70-13 PARAGRAPH 1, 1.2, 1.3 AND 1.4, ALL CORRECT.
